uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Almost sure limit behavior of Cesàro sums with small order
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Univ Ulm, Dept Number Theory & Probabil, D-89069 Ulm, Germany..
2017 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 151, no 2, 510-530 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2017. Vol. 151, no 2, 510-530 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-321323DOI: 10.1007/s10474-016-0685-zISI: 000396125300013OAI: oai:DiVA.org:uu-321323DiVA: diva2:1104165
Available from: 2017-05-31 Created: 2017-05-31 Last updated: 2017-05-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gut, Allan
By organisation
Department of Mathematics
In the same journal
Acta Mathematica Hungarica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf